# SDR C2XA02CL016

- Difficulty date: January 19, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1095
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3057 THE CREW REPORTED THE LEFT HOT JUG HAD BURNT ELECTRICAL SMELL EMITTED WHEN POWER WAS ON.  MAINTENANCE PLACED THE ITEM ON MEL.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HOT JUG.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
